# SDR 96FDEA00966

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC15061133
- Condition: Cracked
- Location: Bs 849
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE HORIZONTAL FLANGE OF STR 17R AND BS 849.  CUT OUT DAMAGED AREA, FABRICATED FILLER, DOUBLER ANGLES, RADIUS FILLERS, DRILLED UP REPAIR PARTS, ALODINED AND PRIMED AND INSTALLED WET WITH SEAL PER FEDEX SRM 51-40-4.
